I start it in the morning 5/24/12. Just wondering. Thank you!!
24 May 2012
Hello to slow44. Just confirming what lmariani told you. It does take 4 weeks or so for the drug to reach its full theraputic levels. The side effects can be felt within a day after beginning the drug almost always ease up the longer one is taking it. Good luck and I hope the Escitalopram works well for you. Regards pledge
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... increased anxiety and nausea. Is this normal, and how long can i expect it to last? (Note. Ive never been on an antidepressant before)
3 answers • 7 Nov 2013
Feel tired, a little foggy, a little "heavy" in my muscles, waking up nauseated at night, some ringing in ears, a little "tingly" ...
2 answers • 4 Sep 2014
My main issue is GAD, with some depression. I was a long-timer on Zoloft but it stopped working for me. I've was on Lexapro 5mg for 4 weeks, ...
2 answers • 28 Dec 2014
My fiance passed away recently & I'm going through some depression. I've been on 20 mg of Escitalopram for three years, because of ...
2 answers • 25 Mar 2015